Ok, my period ended on the 29 or 30th of October and it was me and my boyfriends anniversary but we had unprotected sex and we had it again within a few days but he pulled out, I know it's dumb but it was in the moment and we have done it a lot before, I started birth control in mid November sometime. I was suppose to start sometime between the 26 of October and today, the 30th, I bought a pregnancy test today but I haven't taken it yet, but I just want to know if the fact that im late could have something or anything to do with starting birth control? Is that the reason I'm late or could it be if I'm not pregnant? Please help. Thanks
Welcome to ehealthforum.
The delay in your periods could be due to pregnancy (since your unprotected intercourse was around the time of your probable fertile periods or time of egg release form ovary). The withdrawal method is also associated with high failure rates, so again chances of pregnancy cannot be ruled out.
Another possibility is due to late start of birth control pills. Once you stop the pills you will get your periods. However if you are already pregnant, then the pills will affect the babyâs growth and development.
Consider meeting your gynecologist for examination and tests to confirm/rule out pregnancy. If found to be pregnant, then stop taking the pills immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.